# SDR SIMA202001210004

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 38,262 hours, 33,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE CENTER FAIRING EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR LH SIDE CENTER FAIRING EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
